# SDR A6WA200240021

- Difficulty date: June 13, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR OUTER HANDLE WARNING CAME ON DURING CLIMB THROUGH 17K FEET.  CLEANED SWITCH, CYCLED DOOR, OPS CHECK GOOD.
